# SDR ASOA2012090702167

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 19,646 hours, 18,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR EMERGENCY FLOOD LIGHT HOUSING CRACKED.   R & R GALLEY FLOOR EMERGENCY FLOOD LIGHT HOUSING IAW AMM 33-51-19.  OPS CHECKED GOOD.
